# SDR AALA2018050109061

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 63,277 hours, 23,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE COVER AT THE L2 DOOR DETACHED.  ATTACHED THE L2 SLIDE COVER IAW AMM 25-62-50. OK FOR SERVICE.
